Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

my blog

  • entries
    9
  • comments
    19
  • views
    2723

Day 31 On The Regimen


Lefm1

427 views

Most of my blogs here have been pretty optimistic, but I think this one takes a different approach. In the past few days, even though my skin is better than usual, I've gotten a few pimples on the side of my nose and my cheeks. I might need to up the dosage of my BP to start clearing up more. I also missed a dose or two because of traveling home from college, so I'm guessing that contributed to it. I'm surprised that these breakouts happened so quickly, and it disheartens me a bit, but I'll try staying optimistic. I think the breakouts will subside if I just continue on the Regimen, raise the BP dosage, and don't miss any more doses.

6 Comments


Recommended Comments

Yeah, i think that's why. Don't miss your routine's schedule. Don't worry about them. Because you're using The Regimen, the breakouts will disappear more quickly than they usually do. TRUST ME.

Keep up with the updates! Remember to post your picture. :)

Link to comment

Yeah, i think that's why. Don't miss your routine's schedule. Don't worry about them. Because you're using The Regimen, the breakouts will disappear more quickly than they usually do. TRUST ME.

Keep up with the updates! Remember to post your picture.

I'm definitely gonna stay more consistent with the Regimen, I think that's the key to staying clear. And I trust you, thanks for the encouragement .

And I'll post those pictures soon

Link to comment

Yeah, i think that's why. Don't miss your routine's schedule. Don't worry about them. Because you're using The Regimen, the breakouts will disappear more quickly than they usually do. TRUST ME.

Keep up with the updates! Remember to post your picture.

I'm definitely gonna stay more consistent with the Regimen, I think that's the key to staying clear. And I trust you, thanks for the encouragement .

And I'll post those pictures soon

You prob won't believe me when i say that the flakiness was awful. It was like a snake's skin peeling. Like cereal. No joke. But really i'm glad that Night mare/phase passed, and it should never come back!! :)

Link to comment

Yeah, i think that's why. Don't miss your routine's schedule. Don't worry about them. Because you're using The Regimen, the breakouts will disappear more quickly than they usually do. TRUST ME.

Keep up with the updates! Remember to post your picture.

I'm definitely gonna stay more consistent with the Regimen, I think that's the key to staying clear. And I trust you, thanks for the encouragement .

And I'll post those pictures soon

You prob won't believe me when i say that the flakiness was awful. It was like a snake's skin peeling. Like cereal. No joke. But really i'm glad that Night mare/phase passed, and it should never come back!!

Oh I know exactly what you're talking about, it seemed like the dead skin covered my entire face. Definitely don't want it coming back

Link to comment

Haha, sooo sorry. I meant to write that on MY BLOG( reply to your response) ,I totally was unconscious and i didn't reread what and where i sent it off to!! Haha, this is like the first time something ever happened to me. Hahahhahaha, Sorry about that. :)

Link to comment

Haha, sooo sorry. I meant to write that on MY BLOG( reply to your response) ,I totally was unconscious and i didn't reread what and where i sent it off to!! Haha, this is like the first time something ever happened to me. Hahahhahaha, Sorry about that.

Haha it's all good. I thought that was the case, so I just went along with it lol. Thanks for the response though!

Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×